# SDR QXEA9901488

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - H STAB JUNCTION FITTINGS LOWER LEFT AND LOWER RIGHT LUGS HAVE PITTING AND STEP WEAR, LEFT LUG STEP WEAR IS PRONOUNCED.  REPAIRED IAW HORIZON AIR EA 4-55-150.
